# SDR DALA2019062173720

- Difficulty date: June 16, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 122,174 hours, 17,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF RIGHT OF LAV 203 ARE INOPERATIVE. FOUND WIRE BROKEN UNDER CARPET AND REPAIRED. SYSTEM OPERATION IS NORMAL.
